# SDR HAIHEEA9819

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1082G
- Make and model: Bell 212
- Aircraft serial: 31109
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106901
- Condition: Failed
- Location: Cockpit Dme
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DME DOES NOT TURN ON. REPLACED HEADER DUE TO BURNT SPOT ON 192V CONTACT.  APPLIED HUMISEAL.  UNIT FIRES UP, BUT DOES NOT CHANNEL.  FOUND BURNT R801.  REPLACED R801.  ALSO REPLACED 2 EACH SCREWS P/N 047-4808-01 ON COVER.  UNIT HAS BAD DISPLAY SEGMENTS AND NO CHANNELING.
